# SDR CALA9800544

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-2 CARGO DOOR AFT LOWER EDGE BENT AND CORRODED.  THE AFT LOWER FRAME SECTION WAS REMOVED IAW SRM 51-30-2 AND THE SKIN WAS STRAIGHTENED IAW SRM 51-40-1.  THE NEW LOWER AFT FRAME SECTION WAS SEALED AND INSTALLED IAW SRM 51-10-1 AND 51-10-2.
